# SDR KCSA201408061081

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N746CK
- Make and model: Boeing 747246F
- Aircraft serial: 22989
- Aircraft time: 118,076 hours, 23,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HAS EVIDENCE OF CORROSION AT APPROXIMATELY BS 480, RBL 35.
